# SDR AALA971300

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND L 29 R HAS CORROSION AT DRAIN HOLE STATION 1289.  CUT OUT SECTION OF LONGERON INSTALLED SPLICE SECTION PER SRM 53-02 FIG 1 FROM STATION 1275 TO STATION 1295 AT LONGERON 29R.  (M)
